# SDR MASA2012040934671

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,367 hours, 14,369 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: AV67024100026
- Part serial: Z262
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRAILING EDGE BETWEEN RIB 15 AND RIB 16 HAS LIGHTNING STRIKE DAMAGE, 2.00" LONG BY .200" WIDE AT MOST DAMAGED AREA.  PERFORMED A MAJOR REPAIR TO THE RIGHT ELEVATOR UPPER SKIN TRAILING EDGE BETWEEN RIB 15 AND RIB 16 IN ACCORDANCE WITH REO 690-55-21-044 REV A.
